Oklahoma, 2005

Hail in Oklahoma, June 7, 2005

June 7, 2005 · NWS TSA · 2 events in 2 counties and zones

2 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 7, 12:45 PM CST, 35 minutes earlier.

Area forecast discussion, Jun 7, 12:45 PM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
145 PM CDT TUE JUN 7 2005

.DISCUSSION...
INCREASE AREAL COVERAGE OF CHANCE POPS FURTHER WEST FOR THIS
AFTERNOON BASED ON RADAR TRENDS. REST OF ELEMENTS LEFT AS THEY
ARE.

UPDATED ZONES ALREADY SENT.
&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 23
LONG TERM FORECASTER ID= 7
Hazardous weather outlook, Jun 7, 11:51 AM CST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1251 PM CDT TUE JUN 7 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1230 PM CDT TUE JUN 7 2005

...SEVERE STORMS POSSIBLE ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS .
	ONSET...THIS AFTERNOON .

TORNADO.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...

A WEAK UPPER TROUGH AXIS WAS NOTED ACROSS EASTERN OKLAHOMA
THIS AFTERNOON. A VERY UNSTABLE ATMOSPHERE ACROSS THE OUTLOOKED
AREA (CAPES OF 3000 J/KG AND LIFTED INDICES -7 TO -9) WILL
INTERACT WITH THIS UPPER SUPPORT. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP THIS AFTERNOON...AND SOME MAY BE SEVERE. LARGE
HAIL AND DAMAGING WINDS CAN BE EXPECTED WITH ANY SEVERE STORMS. BY
THIS EVENING...THE TROUGH AXIS IS EXPECTED TO BE EAST OF THE AREA.
LOSS OF DAYTIME HEATING ALONG WITH THE REMOVAL OF UPPER SUPPORT
WILL DIMINISH THE SEVERE THREAT.

SPOTTER AND EMERGENCY MANAGEMENT
ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT INDEX POTENTIAL.
THURSDAY...DANGEROUS HEAT INDEX POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT INDEX POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
VERY WARM AND HUMID WEATHER WILL BE THE RULE WEDNESDAY AND
THURSDAY WITH AFTERNOON HEAT INDICES POSSIBLY RISING OVER 100
DEGREES. THUNDERSTORMS THAT DEVELOP ALONG THE DRYLINE TO OUR WEST
MAY MOVE INTO PARTS OF EASTERN OKLAHOMA WEDNESDAY NIGHT BEFORE
DISSIPATING. AN UPPER LEVEL STORM SYSTEM WILL BEGIN TO AFFECT THE
AREA OVER THE WEEKEND BRINGING ANOTHER CHANCE OF THUNDERSTORMS
SATURDAY THROUGH MONDAY. IF STORMS DO OCCUR...THERE WILL LIKELY BE
SOME THREAT OF SEVERE WEATHER BUT IT IS MUCH TOO EARLY TO
DETERMINE ANY DETAILS AS TO LOCATION AND EXTENT OF SEVERE STORMS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT AGENCIES SHOULD MONITOR THE LATEST FORECASTS
FOR THE UPCOMING WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 7, 12:44 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
144 PM CDT TUE JUN 7 2005

OKZ056-061-071945-
NOWATA OK-ROGERS OK-
144 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NOWATA AND ROGERS

AT 144 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
OOLOGAH...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...LENAPAH...
WATOVA...OOLOGAH AND TALALA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Jun 7, 1:02 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
202 PM CDT TUE JUN 7 2005

ARZ019-029-071930-
CRAWFORD AR-SEBASTIAN AR-
202 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     CRAWFORD

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

AT 202 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF BARLING...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...UNIONTOWN...CONCORD...FORT
SMITH...BARLING...LAVACA...CENTRAL CITY...MOUNTAINBURG...VAN BUREN...
ALMA...CEDARVILLE...NATURAL DAM...KIBLER...SHIBLEY...FURRY...DYER...
FIGURE FIVE AND RUDY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The radar

The Tulsa radar (KINX), 41 km away, was scanning. The volume nearest the first event began at 19:19 UTC.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Rogers

When
June 7, 1:20 PM CST
Where
Rogers County, Talala
Measured
1 in hail
Reported by
POST OFFICE
Coordinates
36.533, -95.683

Hail, Nowata

When
June 7, 1:24 PM CST
Where
Nowata County, 5 mi E of Delaware
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.783, -95.550

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, June 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456128, 5456129.